# SDR P5CA9500682

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 630
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE CAVITY WS 630 RIB TO LEADING EDGE CONNECTION ANGLE IS CRACKED.  REPLACED ANGLE MANUFACTURED PER BOEING SRM 51-20-02, INSTALLED 51-30-02.
